MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2298/vsp0501079c

Медицинская библиотека · Vojnosanitetski pregled · 2005

[Agranulocytosis induced by metamizole and its management with granulocyte growth factor].

Celeketić Dusica, Trpković Andreja, Cvetković Zorica

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Drug-induced agranulocytosis was defined as a severe selective neutropenia caused by an unexpected drug reaction. Metamizole was the most common nonopioid analgesic drug associated with agranulocytosis. It was also associated with combined blood dyscrasias and other severe immunologic disorders. The risk of agranulocytosis by metamizole seemed to be considerably higher than estimated formerly. Modern management with broad-spectrum antibiotics and haematopoietic growth factors reduced the mortality in those patients. Two cases of agranulocytosis caused by metamizole were reported.

Для цитирования: Celeketić Dusica, Trpković Andreja, Cvetković Zorica. [Agranulocytosis induced by metamizole and its management with granulocyte growth factor].. Vojnosanitetski pregled. 2005. DOI: 10.2298/vsp0501079c.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.